# SDR R61A201604300354

- Difficulty date: April 30, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORRODED SHEAR CLIP AT FRAME 87, STR 27R. EAMS MAINTENANCE R & R SHEAR CLIP AT FRAME 87, STR 27R, PN 170-66041-002 IAW SRM 51-41-01, 51-41-02.
